MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-30-07
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 12/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation (d10) concomitant device(s): 320-42-03 - equinoxe reverse 42mm humeral liner +2.5 320-10-00 - equinoxe reverse tray adapter plate tray +0 320-01-42 - equinoxe reverse 42mm glenosphere 320-15-01 - eq rev glenoid plate.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the 71-year-old male patient had an initial right tsa on 12-dec-2020 and presented with bone fracture, 3 year(s) and 10 month(s) post initial procedure on (b)(6) 2023.The case report form indicates that this event is possibly related to the device and unlikely related to the procedure.The report also indicates that the action taken is considering open reduction internal fixation of fracture.The outcome of this event is continuing.No device return anticipated due to being a clinical trial study.
 
Additional Manufacturer Narrative
The reason for the post operative bone fracture reported cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18727089
Report Number1038671-2024-00252
Device Sequence Number6276364
Product Code HSD
UDI-Device Identifier10885862515759
UDI-Public10885862515759
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-30-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age71 YR
Patient SexMale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite